# SDR AALA20160202008

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 62,607 hours, 8,037 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: D72403001
- Part serial: 1321
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO UP ON FIRST ATTEMPT AFTER TAKEOFF.  SECOND ATTEMPT NORMAL.  DID NOT HAVE TO USE LOCK OVERRIDE BUTTON.  NO EMER WAS DECLARED & THE FLIGHT CONTINUED TO DESTINATION WITHOUT INCIDENT.  R & R LG CONTROL MODULE IAW AMM 32-31-01.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS GNDED.
